- Complete Eye Care
- Coughs Colds & Flu
- General Health
- Pain Relief
- Quit Smoking Aids
If you'd like to be notified about new products or great deals, head to our newsletter page
Panadol Optizorb Caplets
Panadol Optizorb Caplets provide fast, effective relief of pain, including headache, toothache, cold & flu symptoms, migraine, muscular ache, arthritis, backache & period pain. They are specially shaped for easier swallowing. They are absorbed faster than regular Panadol caplets & are suitable for asthmatics who are sensitive to aspirin and NSAIDs, breastfeeding mothers & people with stomach ulcers. Panadol Optizorb Caplets are effective on pain while also being gentle on stomachs.
Panadol Optizorb Caplets are free from gluten, lactose and sugar.
Directions For Use
Adults & Children 12yrs+: Take 1-2 caplets every 4-6 hours with water as required (maximum of 8 caplets in 24 hours).
Children 7-12yrs: Take 0.5-1 caplet every 4-6 hours with water as required (maximum of 4 caplets in 24 hours).
NOT SUITABLE FOR CHILDREN UNDER 7YRS EXCEPT ON MEDICAL ADVICE
Warnings & Cautions
- Keep out of reach of children.
- Do not use if you are using other medicines containing Paracetamol.
- For children aged 7-17, do not use for more than 48hrs, except on medical advice.
- For adults, do not use for more than a few days at a time, except on medical advice.
- Check with your doctor before taking this medicine if you have liver or kidney problems or if you are taking Warfarin.
- Stop using this medicine & seek medical advice if you have an allergic skin reaction, shortness of breath or wheezing while taking Panadol.
- Store below 30°C
Panadol is a registered trademark of SmithKline Beecham (New Zealand) Ply Ltd
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
Panadol Optizorb - 100 tablets x 1
Panadol Optizorb - 12 tablets x 1
Panadol Optizorb - 20 tablets x 1
Panadol Optizorb - 48 caplets x 1